# SDR UALA2010011100135

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 57,541 hours, 21,052 cycles
- Engine: Pwa PW2040
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Anti-Ice Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI-ICE VALVE INOP, FLIGHT DIVERTED.  CREW REPORTS WHEN WING ANTI-ICE TURNED ON, THE RT WING VALVE LIGHT DOES NOT COME ON. THERE IS A DUCT PRESSURE DROP RT SIDE AND LT SIDE WITH ISO VLV CLOSED.  CONFIRMED VALVE OPS BY PNEU PRESS DROP & EGT RISE DURING ENG RUN WITH CREW.  INOP IAW MEL.  SYS DEFERRED.  LATER, CLEANED THE CONNECTOR AND OPS CHECKED THE SYS OK.  REF SVC TIP AND OP CHKS IAW AMM. NO PROBLEMS SINCE.
